Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jord

Member
  • Posts

    36
  • Joined

  • Last visited

Everything posted by Jord

  1. Life saver, honestly confidence boosted to the max ive had 2 zits MAX 1 month after finishing it is it normal to still get some spots after accutane?
  2. This have never happened before since ive been on accutane, my eyes are quite veiny and have a VERY light yellow tinge to them no loss of vision or anything, i feel as i usually do anyone have an explaination ?
  3. upped to 60mg, severe cracked lips, bright red face, peeling face, acne on cheeks not going better whatsoever |:
  4. Started out 20mg for 2 month then i got put up to 30mg for 3rd month now ive shot up on 60mg is this normal for me to be put up from such a low dose to high? and will i see a extream change in my skin due to the fact im on 60 now prior to 30? or does it just mean that i wont be on isotretinoin for as long?
  5. k so im 1 week off finishing my 3rd month of isotretinoin i keep going clear then breaking out... but the spots are smaller and less inflamed then the ones i had before starting isotretinoin im currently taking 30mg and i have a few questions about it all in general: 1: How is isotretinoin taken? ive read taking milk with it makes it 'more effective' but doesnt milk cause acne? 2: What month is the prime month for seeing results in most people? 3: Moisturizer? im noticing im breaking out aft
  6. i had this exactly for a few days my lips reverted back to normal my back pain went and my acne came back.. then it just started to go again and now im dryer than ghandi's flipflop
  7. Im on accutane 30mg ect ect unfortunatly i was plagued with muscle pains i work as joiner and my work involves constantly bending down and crouching down and the pain from my back and legs is becoming quite a problem im finding myself more exhausted each day but i really dont want to stop accutane is there anything i could do ?
  8. Your derm calculates the mass of accutane needed in your body to banish acne for a LONG TIME prefrebly till your out of your teens, if you quit early your skin to become oily again and your acne will start to come back. Your seeing quick results because i looked at your dosage and its pretty high, im on my 3rd month now been on 20mg been upped to 30mg now and im started to see drastic results so i recommend you stay on it mate its worth it.
  9. Right so, ive been on for bout 2 months and 2 days, my face has improved drastically, drastically i mean theres no bumps anymore, no new ones forming anymore but i seem to be left with ALOT of red marks will these fade naturally or do i need to get treatment
  10. you never really know with roaccutane, its a odd drug im starting my third month on 30mg and my cheeks are just peeling and peeling and peeling and peeling lool, the acne cant keep up with the peeling of it, some people get total results after the course is finished, i wouldnt worry too much if your skin is becoming oily again i would be worrying but if its dry dont worry bout it, acne cant form without sebum the roaccutane is probs doing the finishing touches ;)
  11. Yeah im like that, my face is flushed often while on these tablets dont worry
  12. So i ran out of accutane and my appointments on Friday i haven't had a tablet for like 2 days and im noticing a rash appearing on my forearms left ones pretty bad right ones just a small patch i was in the sun for a maximum of 30 minutes that was it so if someone could please help me identify what it actually is id be very grateful http://img3.imageshack.us/img3/3323/wtftp.jpg Side note: Its kinda ichy, it peels when iched and it stings when i put it in warm to hot water
  13. Acne seems to look terrible some days then look clear other days then look terrible again ect ect? Everyone i know ive asked about how bad my acne is and they all say its mild and unnoticable but when i look in differant mirrors again it tends to variate ill look clear then ill be covered in it im sooo confused.
  14. Ive read stuff and heard stuff such as organ damaging, hair loss perminant, extream depression suicide, perminant fatigue, perminant dryness all over. Ive been on it for 1 3/4 months im on 20mg and yeah it started off dry.. but all the side effects disappeared, skin isnt oily but acne is coming back.. WORSE (ive had the initial breakout) so whats happened here?
  15. Its happened to me while on minocycline before taking it id usually break out on my forehead and chin after a few weeks on that BAM at least 50 spots on BOTH cheeks deep boils too, hasnt really stopped either, its already ruined my face so im on accutane now and thats doing nothing oh the joys..
  16. Im on 20mg at the moment and im almost finishing my 2nd month all the side effects disappeared, muscle pain has dimished to an unnoticable point and same with dry lips and the acne is coming back worse yet my skin isnt oily so im thinking of stopping too.. sounds a waste of time and on top of that i cant drink while on it..id rather drink and have regular acne than not drink and have it horribly..
  17. So i heard that acne effects 90% of us at some point in our lives.. how come im the one covered in it back,chest,face and everyone around me is 100% totally clear or 3 spots in total on there face im currently a teenager and yes im aware of hormonal acne but how come no one else i know gets it?
  18. Heh dermotologists are very hesitant with accutane, he only put me on it because its all over my cheeks, forehead, chin, back and chest and i explained that its started to make me feel depressed and that ive become quite a loner because of it.
  19. You couldnt really get your dermotologist to up your dosage from 20mg or 40mg to 50/60mg because the dosage your supposed to take each day is calculated by your bodyweight and how healthy the liver is i think taking more than your body can handle isnt really a good thing . And Accutane will work the same no matter how much dosage you take dont think you'l get less results because your on a low dosage it will just take longer thats all so if i was you i would listen to my derm and just go with w
  20. Try to negate the stress by thinking about how beautifull your skin is going to be when your done
  21. Since i was 13.. and imm 17 now so thats 4 years it seems to have gone more severe as ive aged |: luckly im on roaccutane at the moment and im on my 6th week and foreheads showing improvement cheeks slightly alot appearing on jawline but yeah i regret not going on roaccutane sooner because my face is ruined by acne.
  22. nooooo, my derm specifically said NOT to scrub or exfoliate because apparently when on roaccutane the skin becomes quite delicate and you'l end up with a flush face and that aint good just bathe your face in warm water the and moisturize.
  23. a friend i know had severe acne boils all over his cheeks and he took a course of accutane and they healed up including the red marks does the accutane get rid of the red marks or is this natural healing?
  24. LEAVE IT ALONE!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! you dont want to get it infected, let it do its course its all you can do. Squeezing hard at boils or cysts that have formed scabs could scar, im not talking face ruining scars im talking like a raised red mark that will fade in a few months dont worry mate
×